# SDR CA120718002

- Difficulty date: July 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Engine: Ge CF348E5A1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 1700064F
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 11,730 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) INBOUND FLIGHT EXPERIENCED A FLAP FAIL EICAS. QRH WAS FOLLOWED AND A PAN WAS DECLARED AS A PRECAUTION.  THE FLIGHT LANDED WITHOUT FURTHER EVENT. SFACE 1 & 2 PUT TO THIER ORIGINAL POSITION. SFACE 2 REPLACED AND CHECKED SERV IAW AMM 27-53-02.  FLAP SKEW SENSOR 3 AND FLAP SKEW SENSOR 4.  REPLACED AND CHECKED SERV IAW AMM 27-53-06. SENSOR 3 ON MPN 5912843-7, SN B0554.  SENSOR 4 ON MPN 5912843-7, SN 5406, SN OFF, SAME PN OFF.  PN 1700064F, SN 0618 LT POSITION WAS REMOVED.  SLAT/FLAP ACE CONTROL.
